Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 5, Pages 995–998 (Mi dan27081)  

MATHEMATICS

The Poincaré problem for a second-order elliptic equation with singular coefficients

A. Dzhuraev

Institute of Hydrodynamics

Full text: PDF file (437 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 06.04.1962

Citation: A. Dzhuraev, “The Poincaré problem for a second-order elliptic equation with singular coefficients”, Dokl. Akad. Nauk SSSR, 146:5 (1962), 995–998

Citation in format AMSBIB
\Bibitem{Dzh62}
\by A.~Dzhuraev
\paper The Poincar\'e problem for a second-order elliptic equation with singular coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 5
\pages 995--998
\mathnet{http://mi.mathnet.ru/dan27081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0152736}
\zmath{https://zbmath.org/?q=an:0168.36702}


Linking options:
  • http://mi.mathnet.ru/eng/dan27081
  • http://mi.mathnet.ru/eng/dan/v146/i5/p995

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021